Lyxumia and taking Dabigatran and Bisoprolol timings help

I started taking lyxumia 3 weeks ago and have had horrible side effects. I was prepared for them and they have now died down the last couple of days. I have been left more breathless and dizzy at times. I started googling this drug more and found out people on warfarin should take it 4 hours later as it slows food passing through the stomach down. My concern is I take Bisoprolol and Dabigatran for the AF. I am worried about this and being protected. I can find nothing about this online as to whether I need to alter my timings of taking them to stay protected. I have been taking the Lyxumia on getting up and waiting the hour to eat and then take other tablets at this time. Anybody had any experience and could advise me until I can get a Dr's appointment or the helpline opens on Monday. Thank you.

2 Replies

  • Speak to your local pharmacist as these people have the knowledge to help you.

  • thank you Bob, I always forget about them.

You may also like...